# SDR FDEA201007272689

- Difficulty date: July 27, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 39,325 hours, 26,553 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: 959
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WRITTEN UP PREVIOUSLY ON 21-31-02A ACFT PRESSURIZED ON GROUND,  FOLLOWED MEL PROCEDURES, HOWEVER, AFTER TAKEOFF. COULD NOT GET MANUAL PRESS AMBER ARROW TO EXTINGUISH. RETURNED TO DEPARTURE.  R&R NR 1 CABIN PRESSURE CONTROLLER 105HM AS PER  A310-200 M/M 21-31-11-04. PERFORMED CABIN PRESSURE CONTROL AND MONITORING ADJUSTED AND TESTED AS PER M/M 21-31-00-5 STEP C.2.  (G).OPS CHECKED GOOD.OK FOR SERVICE
